MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI EVOLVE (EJ) BONE MARROW NEEDLE; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI EVOLVE (EJ) BONE MARROW NEEDLE; INSTRUMENT, BIOPSY
Model Number EJM6011
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer they received three boxes of product but it had the wrong size description on the label.The product was labeled for size 11gx15cm but should have been for 11gx6cm.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a2101.Patient problem code: f27.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for correction- non mdr complaint: based on available information, dt application, and risk file, fmea or eura review; the potential risk of the reported event is not mdr reportable.One photo was received by our quality team for investigation.No issues with the label were identified.The current revision of the case label matches the reportedly defective label.Artwork for the bone marrow product lines (dj, tj, and ej) all reflect the length in centimeters.A device history record could not be evaluated as the lot number is unknown.
 
Event or Problem Description
Material no: ejm6011.It was reported by the customer they received three boxes of product but it had the wrong size description on the label.The product was labeled for size 11gx15cm but should have been for 11gx6cm.Verbatim: this customer received 3 boxes of ejm6011 which should be an 11g x 6cm.However, the packaging says ejm6011 but it has description listed at 11gx15cm.Pictures attached.Can you please assist with getting credit back to my sample account? omitted already sent the replacement.

Brand Name
JAMSHIDI EVOLVE (EJ) BONE MARROW NEEDLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key16731840
Report Number1625685-2023-00036
Device Sequence Number6843756
Product Code KNW
UDI-Device Identifier10885403464171
UDI-Public(01)10885403464171
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEJM6011
Device Catalogue NumberEJM6011
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown